Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Monistat 1...? adult content

I did a Monistat 1 treatment for a yeast infection, about 36 hours ago. The itching is gone, but my labia is still really swollen and I have a little discharge still. Sorry for TMI. This is only the 2nd yeast infection I've ever had, and the first was treated with antibiotics. Should I be expecting full relief, or has the treatment already run its course? And if it doesn't get better, is it best to do another OTC thing, or go for doctor prescribed meds? (The reason I have the infection to begin with is, I was on extreme antibiotics, recovering from surgery and they wiped out all my regular antibodies. Just finished the antibiotics yesterday.)

Answer Question
 
Anonymous

Asked by Anonymous at 10:14 AM on Aug. 2, 2010 in Health

Answers (3)
  • If your seeing improvement I would wait another day. I usually have to wait around 5 days to feel complete relief.
    kaylan010

    Answer by kaylan010 at 10:18 AM on Aug. 2, 2010

  • It takes a few days for complete relief. I use the 1 day capsule and it takes a few days for all the symptoms to go away. I to get yeast infections after taking antibiotics. Just a tip I discovered is the doctor can give you pro-biotics which keeps you from getting a yeast infection.
    MKSers

    Answer by MKSers at 11:51 AM on Aug. 2, 2010

  • A few years ago, I had a yeast infection and I called my OB/GYN's office to find out what their recommendation on an over-the-counter medication was. They advised me against using the 1 day treatments and said they are not nearly as effective at completely wiping out the infection. They told me to always use the 5 or 7 day treatments. This was a few years ago, and I don't know if Monistat has changed it's "formula" for the 1 day stuff, but just thought I'd share the info w/ you. Hope you get better soon.
    Anonymous

    Answer by Anonymous at 12:02 PM on Aug. 2, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Vitamins making me sick?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN